MAUDE Adverse Event Report: SORIN GROUP ITALIA S.R.L. LILLIPUT 2 INFANT HOLLOW FIBER OXYGENATOR; HOLLOW FIBER OXYGENATOR/RESERVOIR, MEMBRANE OXYGENATOR

SORIN GROUP ITALIA S.R.L. LILLIPUT 2 INFANT HOLLOW FIBER OXYGENATOR; HOLLOW FIBER OXYGENATOR/RESERVOIR, MEMBRANE OXYGENATOR
Model Number D902
Medical Device Problem Codes Fluid/Blood Leak (1250); Device Operational Issue (2914)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier was not provided.Patient sex was not provided.Patient weight was not provided.The age of the device was calculated as the time elapsed between device sterilization and the date of the event.(b)(4).(b)(4) manufactures the d902 dideco lilliput 2 infant hollow fiber oxygenator.The incident occurred in (b)(6).Per exemption number e2016005.A review of the dhr did not identify any deviations or non-conformities relevant to the reported issue.No other similar complaints have been recorded on this device in the past three years.The involved device is not available for return to sorin group (b)(4) for investigation.If any additional information pertinent to the reported event is received, it will be provided in a supplemental report.Device not available to be returned.
 
Event or Problem Description
Sorin group (b)(4) received a report that a blood to water leakage occurred in a lilliput 2 infant hollow fiber oxygenator during a procedure.A new oxygenator could not be primed due to the unavailability of blood so the patient temperature was recovered using a heater cooler and blanket.This reportedly took 2 hours.There was no report of patient injury.

Brand Name
LILLIPUT 2 INFANT HOLLOW FIBER OXYGENATOR
Common Device Name
HOLLOW FIBER OXYGENATOR/RESERVOIR, MEMBRANE OXYGENATOR
Manufacturer (Section D)
SORIN GROUP ITALIA S.R.L.
strada statale 12 nord, 86
mirandola 41037
IT  41037
MDR Report Key6816109
Report Number9680841-2017-00023
Device Sequence Number162507
Product Code DTZ
UDI-Device Identifier08033178100304
UDI-Public(01)08033178100304(17)190210(10)1602100009
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K971877
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2019
Device Model NumberD902
Device Catalogue Number05324
Device Lot Number1602100009
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/20/2017
Device Age17 MO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2017
Initial Report FDA Received Date08/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age5 YR